RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1408–1420 (Mi zvmmf5974)  

This article is cited in 1 scientific paper (total in 1 paper)

On the regularization of minimax problems that arise in convex programming

V. D. Skarin

Sverdlovsk

Full text: PDF file (1030 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 65–78

Bibliographic databases:

UDC: 51:330.115
MSC: 90C25
Received: 06.04.1976

Citation: V. D. Skarin, “On the regularization of minimax problems that arise in convex programming”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1408–1420; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 65–78

Citation in format AMSBIB
\Bibitem{Ska77}
\by V.~D.~Skarin
\paper On the regularization of minimax problems that arise in convex programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1408--1420
\mathnet{http://mi.mathnet.ru/zvmmf5974}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0456485}
\zmath{https://zbmath.org/?q=an:0387.90086}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 65--78
\crossref{https://doi.org/10.1016/0041-5553(77)90173-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5974
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Popov, “Ob odnom metode regulyarizatsii dlya nesobstvennykh zadach lineinogo programmirovaniya”, Tr. IMM UrO RAN, 25, no. 1, 2019, 196–206  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020